C -algebra-valued M-metric spaces and some related fixed point results

Bahman Moeini, Mehdi Asadi, Hassen Aydi, Habes Alsamir, Mohd. Salmi Md. Noorani

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, the concept of C -algebra-valued M-metric spaces is initiated, generalizing the M-metric spaces introduced by Asadi et al. [8]. Some fixed point theorems are also established via C -class functions in such spaces. Moreover, some illustrative examples are given. The obtained results generalize and improve some fixed point results in the literature.

Original languageEnglish
Pages (from-to)708-723
Number of pages16
JournalItalian Journal of Pure and Applied Mathematics
Issue number41
Publication statusPublished - 1 Jan 2019

Fingerprint

C*-algebra
Metric space
Fixed point
Fixed point theorem
Generalise
Class
Concepts

Keywords

  • C -algebra-valued M-metric space
  • C -class function -class function
  • Fixed point

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

C -algebra-valued M-metric spaces and some related fixed point results . / Moeini, Bahman; Asadi, Mehdi; Aydi, Hassen; Alsamir, Habes; Md. Noorani, Mohd. Salmi.

In: Italian Journal of Pure and Applied Mathematics, No. 41, 01.01.2019, p. 708-723.

Research output: Contribution to journalArticle

@article{43663a4963e547088f0d0c70d2cb83b8,
title = "C ∗ -algebra-valued M-metric spaces and some related fixed point results",
abstract = "In this paper, the concept of C ∗ -algebra-valued M-metric spaces is initiated, generalizing the M-metric spaces introduced by Asadi et al. [8]. Some fixed point theorems are also established via C ∗ -class functions in such spaces. Moreover, some illustrative examples are given. The obtained results generalize and improve some fixed point results in the literature.",
keywords = "C -algebra-valued M-metric space, C -class function -class function, Fixed point",
author = "Bahman Moeini and Mehdi Asadi and Hassen Aydi and Habes Alsamir and {Md. Noorani}, {Mohd. Salmi}",
year = "2019",
month = "1",
day = "1",
language = "English",
pages = "708--723",
journal = "Italian Journal of Pure and Applied Mathematics",
issn = "1126-8042",
publisher = "Forum Societa Editrice Universitaria Udinese srl",
number = "41",

}

TY - JOUR

T1 - C ∗ -algebra-valued M-metric spaces and some related fixed point results

AU - Moeini, Bahman

AU - Asadi, Mehdi

AU - Aydi, Hassen

AU - Alsamir, Habes

AU - Md. Noorani, Mohd. Salmi

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper, the concept of C ∗ -algebra-valued M-metric spaces is initiated, generalizing the M-metric spaces introduced by Asadi et al. [8]. Some fixed point theorems are also established via C ∗ -class functions in such spaces. Moreover, some illustrative examples are given. The obtained results generalize and improve some fixed point results in the literature.

AB - In this paper, the concept of C ∗ -algebra-valued M-metric spaces is initiated, generalizing the M-metric spaces introduced by Asadi et al. [8]. Some fixed point theorems are also established via C ∗ -class functions in such spaces. Moreover, some illustrative examples are given. The obtained results generalize and improve some fixed point results in the literature.

KW - C -algebra-valued M-metric space

KW - C -class function -class function

KW - Fixed point

UR - http://www.scopus.com/inward/record.url?scp=85063895969&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85063895969&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85063895969

SP - 708

EP - 723

JO - Italian Journal of Pure and Applied Mathematics

JF - Italian Journal of Pure and Applied Mathematics

SN - 1126-8042

IS - 41

ER -